# SDR 2008UALA02018

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 35,281 hours, 13,402 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT DOOR SILL BEAM CORRODED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, REMOVED RT AFT DOOR SILL.  PICKED UP HOLES IN FUSELAGE SKIN AND FWD AND AFT FRAMES ON SILL.  REWORKED SILL.  REPLACED SILL ASSY.
